# SDR QXEA9500409

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Nr 2 Bleed Air
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG - NR 2 BLEED AIR GENERATING SMOKE IN CABIN.  NR 2 BLEED AIR PLACED ON MEL 21-4.
